# SDR SWIA2019061445987

- Difficulty date: May 16, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 32,126 hours, 32,039 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM ATTACH FITTING ON FORWARD FACE OF F.S.621.00, LBL 9.00 IS CORRODED. (C-CHECK) RO: 06/14/2019 REMOVED AND INSTALLED NEW SERVICABLE FLOOR BEAM ATTACH FITTING ON FORWARD FACE OF F.S. 621.00 LBL 9.00 IAW SRM.
